# SDR SWAA2023102002264

- Difficulty date: September 19, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 57,303 hours, 30,551 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON VAPOR BARRIER LOCATED BS663.75 RBL45.64 AND WL166.5 WING CENTER SECTION 2023-584664<[01] TOOL USED CALIPER P/N:500-464; S/N B17030933; DUE DATE: 17-OCT-23;[02] TOOL USED: HOT BONDER PN: HCS9200B-AV SN: 18196119 DUE DATE: 23/MAY/24.;[03] TOOL USED: SCALE PN: SPX621 SN: 8340225469 DUE DATE: 20/JUL/24.;[04] TOOL USED ULTRASONIC EQUIPMENT PN: USM/DMS GO; SN: USMGO11040089; DUE DATE: 06 FEB 24;[05] REPAIRED VAPOR BARRIER LOCATED BS663.75 RBL45.64 AND WL166.5 WING CENTER SECTION IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.;[06] JOB TASK COMPLETED. RII INSPECTION COMPLETED.
